Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 201520, 7 pages
http://dx.doi.org/10.1155/2014/201520
Research Article

A Mathematical Analysis of Fractional Fragmentation Dynamics with Growth

Department of Mathematical Sciences, University of South Africa, Florida Science Campus, Gauteng 0003, South Africa

Received 21 April 2014; Accepted 25 July 2014; Published 7 August 2014

Academic Editor: Gestur Ólafsson

Copyright © 2014 Emile Franc Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Caputo, “Linear models of dissipation whose Q is almost frequency independent: part II,” Journal of Royal Astronomical Society, vol. 13, pp. 529–539, 1967. View at Google Scholar
  2. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  3. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  4. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  5. E. D. McGrady and R. M. Ziff, ““Shattering” transition in fragmentation,” Physical Review Letters, vol. 58, no. 9, pp. 892–895, 1987. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. W. J. Anderson, Continuous-Time Markov Chains. An Applications-Oriented Approach, Springer Series in Statistics: Probability and its Applications, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. R. Norris, Markov Chains, Cambridge University Press, Cambridge, UK, 1998. View at MathSciNet
  8. R. Rudnicki and R. Wieczorek, “Phytoplankton dynamics: from the behaviour of cells to a transport equation,” Mathematical Modelling of Natural Phenomena, vol. 1, no. 1, pp. 83–100, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. M. Lachowicz and D. Wrzosek, “A nonlocal coagulation-fragmentation model,” Applicationes Mathematicae, vol. 27, no. 1, pp. 45–66, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. V. Balakrishnan, “Fractional powers of closed operators and the semigroups generated by them,” Pacific Journal of Mathematics, vol. 10, pp. 419–437, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Yosida, Fonctional Analysis, Springer, Berlin, Germany, 6th edition, 1980. View at MathSciNet
  12. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Franctional Integrals and Derivatives. Theory and Application, Gordon and Breach, Amsterdam, The Netherlands, 1993.
  13. E. F. Doungmo Goufo and S. C. Oukouomi Noutchie, “Global analysis of a discrete nonlocal and nonautonomous fragmentation dynamics occurring in a moving process,” Abstract and Applied Analysis, vol. 2013, Article ID 484391, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Banasiak and L. Arlotti, Perturbations of Positive Semigroups with Applications, Springer Monographs in Mathematics, Springer, 2006. View at MathSciNet
  15. E. F. Doungmo Goufo and S. C. Oukouomi Noutchie, “Honesty in discrete, nonlocal and randomly position structured fragmentation model with unbounded rates,” Comptes Rendus Mathematique, vol. 351, no. 19-20, pp. 753–759, 2013. View at Publisher · View at Google Scholar
  16. S. C. Oukouomi Noutchie and E. F. Doungmo Goufo, “On the honesty in nonlocal and discrete fragmentation dynamics in size and random position,” ISRN Mathematical Analysis, vol. 2013, Article ID 908753, 7 pages, 2013. View at Publisher · View at Google Scholar
  17. S. C. Oukouomi Noutchie and E. F. Doungmo Goufo, “Global solvability of a continuous model for nonlocal fragmentation dynamics in a moving medium,” Mathematical Problems in Engineering, vol. 2013, Article ID 320750, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. C. R. Garibotti and G. Spiga, “Boltzmann equation for inelastic scattering,” Journal of Physics. A. Mathematical and General, vol. 27, no. 8, pp. 2709–2717, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. A. Majorana and C. Milazzo, “Space homogeneous solutions of the linear semiconductor Boltzmann equation,” Journal of Mathematical Analysis and Applications, vol. 259, no. 2, pp. 609–629, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. R. M. Ziff and E. D. McGrady, “The kinetics of cluster fragmentation and depolymerisation,” Journal of Physics A, vol. 18, no. 15, pp. 3027–3037, 1985. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. W. Wagner, “Explosion phenomena in stochastic coagulation-fragmentation models,” The Annals of Applied Probability, vol. 15, no. 3, pp. 2081–2112, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. A. S. Ackleh, “Parameter estimation in a structured algal coagulation-fragmentation model,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 5, pp. 837–854, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. Hilfer, “On new class of phase transitions,” in Random Magnetism High-Temperature Superconductivity, p. 85, World Scientific, Singapore, 1994. View at Google Scholar
  24. J. Prüss, Evolutionary Integral Equations and Applications, vol. 87 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. M. Mittag-Leffler, “Sur la nouvelle fontion Eα(x),” Comptes Rendus Hebdomadaires des Séances de l'Académie des Sciences, vol. 137, pp. 554–558, 1903. View at Google Scholar
  26. A. Érdelyi, W. Magnus, F. Oberhettinger, and F. G. Tricomi, Higher Transcendental Functions, vol. 3, McGraw-Hill, New York, NY, USA, 1955. View at MathSciNet
  27. M. N. Berberan-Santos, “Properties of the Mittag-Leffler relaxation function,” Journal of Mathematical Chemistry, vol. 38, no. 4, pp. 629–635, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. R. Gorenflo, Y. Luchko, and F. Mainardi, “Analytical properties and applications of the Wright function,” Fractional Calculus and Applied Analysis, vol. 2, no. 4, pp. 383–414, 1999. View at Google Scholar · View at MathSciNet
  29. E. M. Wright, “The generalized Bessel function of order greater than one,” The Quarterly Journal of Mathematics. Oxford. Second Series, vol. 11, pp. 36–48, 1940. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. I. Gel'fand and G. Shilov, Generalized Functions, vol. 1, Academic Press, New York, NY, USA, 1964.
  31. J. L. Lions and J. Peetre, “Sur une classe d'espace d'interpolation,” Publications Mathématiques de l'Institut des Hautes Études Scientifiques, vol. 19, pp. 5–68, 1964. View at Google Scholar
  32. B. Rubin, Fractional Integrals and Potentials, Addison Wesley Longman, Harlow, UK, 1996. View at MathSciNet
  33. U. Westphal, “ein Kalkül für gebrochene Potenzen infinitesimaler Erzeuger von Halbgruppen und Gruppen von Operatoren, Teil I: Halbgruppen-erzeuger,” Compositio Mathematica, vol. 22, pp. 67–103, 1970. View at Google Scholar · View at MathSciNet
  34. K. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2000. View at MathSciNet
  35. E. G. Bazhlekova, “Subordination principle for fractional evolution equations,” Fractional Calculus & Applied Analysis, vol. 3, no. 3, pp. 213–230, 2000. View at Google Scholar
  36. J. Banasiak, S. C. Oukouomi Noutchie, and R. Rudnicki, “Global solvability of a fragmentation-coagulation equation with growth and restricted coagulation,” Journal of Nonlinear Mathematical Physics, vol. 16, supplement 1, pp. 13–26, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus